advertisement

Childhood-diseases

Question
Posted by: jules | 2006/04/16

Q.

singulair 4mg

hi my 2yr old has been takeing singulair for only 2wks. During this time my family and I have noticed a huge difference. He is angry irritable hypo and lonesome he hardly spoke at all today. My gp is away till tuesday. I havnt gave him tonights dose and am stopping this med do you agree ????????

Expert's Reply

A.

Paediatrician

This is unlikely to be due to Singulair as it does not usually have these side effects. It may be due to another medicine he is on such as a bronchodilator or antihistamine. Please let me know what else he is taking.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.